Article info

Download PDFPDF
Dofetilide-induced torsade de pointes in high-grade atrioventricular node dysfunction

Authors

  1. Correspondence to Dr Ali A Alsaad, Department of Internal Medicine, Mayo Clinic, 4500 San Pablo Road, Jacksonville, FL 32224, USA; alsaad.ali{at}mayo.edu, alsaad2018{at}gmail.com
View Full Text

Citation

Alsaad AA, Silvers SM, Kusumoto F, et al
Dofetilide-induced torsade de pointes in high-grade atrioventricular node dysfunction

Publication history

  • Received March 8, 2017
  • Revised May 24, 2017
  • Accepted June 4, 2017
  • First published June 29, 2017.
Online issue publication 
September 28, 2017

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.